On the absolutely continuous spectrum of magnetic Schrödinger operators
2009 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 156, no 4, 699-723 p.Article in journal (Refereed) Published
We prove that [0, ∞) is an essential support for the absolutely continuous part of the spectral measure associated with the magnetic Schrödinger operator (i▽+ A)2 in L2(ℝ ν), given certain conditions on the decay of A. Bibliography: 8 titles. Illustrations: 1 figure.
Place, publisher, year, edition, pages
2009. Vol. 156, no 4, 699-723 p.
IdentifiersURN: urn:nbn:se:kth:diva-9980DOI: 10.1007/s10958-009-9282-9ScopusID: 2-s2.0-59849096244OAI: oai:DiVA.org:kth-9980DiVA: diva2:173812
QC 201007122009-02-172009-02-172010-07-12Bibliographically approved